# SDR SWAA2015033037946

- Difficulty date: March 14, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C26320
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MID FLAP SKIN LOWER SURFACE OF WEDGE PANEL DEBONDED.  REPAIRED MID FLAP IAW SRM.
